About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [10 citations: 10 articles]

Articles published in ISRN Geometry have been cited 10 times. The following is a list of the 10 articles that have cited the articles published in ISRN Geometry.

  • Giovanni Gaiffi, and Matteo Serventi, “Families of building sets and regular wonderful models,” European Journal of Combinatorics, vol. 36, pp. 17–38, 2014. View at Publisher · View at Google Scholar
  • H. G. Nagaraja, and C. R. Premalatha, “-Homothetic Deformation of -Contact Manifolds,” ISRN Geometry, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • C. S. Bagewadi, Gurupadavva Ingalahalli, and S. R. Ashoka, “A Study on Ricci Solitons in Kenmotsu Manifolds,” ISRN Geometry, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • C. S. Bagewadi, and Gurupadavva Ingalahalli, “Certain Results on Ricci Solitons in Trans-Sasakian Manifolds,” Journal of Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • J. Batún-Cutz, G. González-Farías, and W.-D. Richter, “Maximum distributions for -symmetric vectors are skewed -symmetric distributions,” Statistics & Probability Letters, 2013. View at Publisher · View at Google Scholar
  • Sangeet Kumar, Rakesh Kumar, and R. K. Nagaich, “Characterization of Holomorphic Bisectional Curvature of GCR-Lightlike Submanifolds,” Advances in Mathematical Physics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Varun Jain, Rakesh Kumar, and R. K. Nagaich, “On GCR-Lightlike Product of Indefinite Cosymplectic Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Venkatesha, K. T. Pradeep Kumar, C. S. Bagewadi, and Gurupadavva Ingalahalli, “On Concircular ϕ-Recurrent K-Contact Manifold Admitting Semisymmetric Metric Connection,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Shyamal Kumar Hui, and Richard S. Lemence, “Some Results on Super Quasi-Einstein Manifolds,” ISRN Geometry, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Sean Fitzpatrick, “On Transversally Elliptic Operators and the Quantization of Manifolds with f-Structure,” Mediterranean Journal of Mathematics, vol. 10, no. 1, pp. 449–473, 2012. View at Publisher · View at Google Scholar